afraid of blindness after restylane treatment - glabella

I had a restylane in my glabella 3 weeks ago and also Botox. This was my first time. I feel a pressure in my right eye. Sometimes more sometimes less. Im so afraid to get blind. I ve seen an ophthalmologist already, he said everything is ok. Im going to see another one on friday. But im dying of anxiety and cannot sleep. Can I get blind? Please help

Doctor Answers 6

Do not worry about losing vision from the Restylane injections in your glabella region

Thank you for sharing your question. Restylane works well and is unlikely to cause a problem when injected into the glabella area. If you were to have had a complication, it would have occurred the day of injection. Make sure experienced physicians perform your treatments.
Good luck,


New York Oculoplastic Surgeon
5.0 out of 5 stars 140 reviews

Concern of Blindness after Botox, Restylane To Glabella Area / Forehead Filler

Because you are three weeks post-injection, you should not worry. Any adverse reactions will occur shortly after the injection, although swelling may persist. It takes 10-14 days to see optimal results. Please see an expert for any further concerns. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 190 reviews

Blindness after filler

Blindness after filler between the eyebrows usually occurs during or immediately after the injection. You're three weeks out and have already been evaluated by an Ophthalmologist. You don't have any cause to worry. I hope this information is helpful for you.

Stephen Weber MD, FACS
Denver Facial Plastic Surgeon

Stephen Weber, MD, FACS
Denver Facial Plastic Surgeon
4.9 out of 5 stars 129 reviews

The adverse reaction, which causes blindness, happens within few hours of injection not few weeks after injection.

you have nothing to worry about. You received your injection few weeks ago and you are fine. there is no report of any adverse reaction few weeks after injection of fillers. usually all the adverse reactions appear within few hours or days. 

Soheila Rostami, MD, FAAO, FABCS
McLean Oculoplastic Surgeon
5.0 out of 5 stars 15 reviews

Blindness Post Injection

Thank you for your question. At the point your are not at risk for developing blindness from your injection 3 weeks ago. Blindness, are rare occurrence, comes from inadvertent embolization of product into a blood vessel. The result is loss of blood supply at the end organ, in this case the eye, which can result in blindness. It is more likely that the pressure you are experiencing is related to the botox injections.
Best of Luck
DrG

Lee A. Gibstein, MD
Miami Plastic Surgeon

Afraid of blindness after Restylane and Botox to glabella

Since you had the Restylane and Botox treatment to your glabella 3 weeks ago, you should not develop any blindness.  In the extremely rare occurrence of blindness following injection of fillers to the glabella, there is normally immediate pain during the injection and visual loss soon after.  

Michael I. Echavez, MD
San Francisco Facial Plastic Surgeon
4.5 out of 5 stars 18 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.